# SDR I5PA2016050275701

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON DESCENT INBOUND, AIRCRAFT EXPERIENCED R1 WINDOW OUTER PANE HAD CRACKED.  EMERGENCY PROCEDURES WERE FOLLOWED AND ACFT LANDED IN THE NEAREST SUITABLE AIRPORT, SAFTELY.
